# SDR DALA2015112907250

- Difficulty date: November 28, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SETTLEMENT AND COUNTERSINK AREAS OF FUEL PANEL 1357C.  CORROSION AT SETTLEMENT AREA AND COUNTERSINK HOLES WERE REMOVED IAW SRM 51-22-2.  COUNTERSINK HOLES WERE MEASURED MAX DIAMETER ALLOWABLE IS 0.532" AND MAX DIAMETER MEASURED IS .610" IN 3 ADJACENT HOLES THEREFORE ACCESS PANEL WAS FOUND OUT OF LIMITS IAW SRM 51-22-2.  ACCESS PANEL WAS REPLACED PN WAS VERIFIED IAW IPC 57-30-00-05B, AND WILL BE INSTALLED UNDER JIC 2800-0120.
